LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Serrapeptase Herx????

 - UBBFriend: Email this page to someone!    
Author Topic: Serrapeptase Herx????
Jessig627
LymeNet Contributor
Member # 36240

Icon 1 posted      Profile for Jessig627     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi all! I'm going to try to make a really long story really short.

2 months ago I stopped all antibiotics. I felt I needed a little break and wanted to see what symptoms still existed or if they were side effects of the antibiotics.

I just restarted slowly on clindamycin 2 weeks ago and will work my way up and then add my tindamax back into the mix.

In the meantime, I have tons of womens issues and read about serrapeptase and it's ability to reduce inflammation as well as kill off bio films.

I have bartholin cysts and this is supposed to work wonders for these. So I gave it a shot.

Started on Monday once a day 40,000 units.

By Thursday I was dizzy.

Friday even worse and my anxiety shot up.

Today, I'm literally debating on heading to the ER. My BP is 121/58. I realize that's normal but for me, it's high (usually 102/60, in that range).

I stopped the serrapeptase on Thursday but the dizziness and anxiety are ridiculous! I feel weird and I have chest pain to top it off. Not to say that couldn't be my tachycardia acting up, but still.

Has anyone had anything like this happen to them on this?

And if so, how long did it last and what did you take to help alleviate it?

I'm currently taking a lot of Xanax to try and keep my anxiety down but even that's tough to manage. I was thinking of going to a mediclinic tomorrow morning just to get something mild to help me through the dizziness.

Thanks in advance for any experiences or information!

Here's to getting well someday!!!

Posts: 129 | From Central New Jersey | Registered: Feb 2012  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Systemic enzymes like Serrapeptase reduce fibrin in the blood, which reduces biofilms.
When biofilms are reduced, the white blood cells can find and phage (eat) bacteria better.

When white blood cells phage Lyme bacteria, they leave behind neurotoxins, which are poisonous to the nerves.
The liver detoxifies theses neurotoxins.

You need certain nutrients to help the liver do its work.
Magnesium
Fish oil (fatty acids)
Whey (amino acids)


Anxiety is a symptom of low magnesium.
It looks like you may be herxing, and need magnesium for liver support.

You can google for information about how magnesium and fish oil can help anxiety.

I didn't herx when I took systemic enzymes, but I did herx with Rechts Regulat, a German enzyme preparation.
I hope you feel better soon.

Posts: 6932 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
ojr1979
Junior Member
Member # 52123

Icon 1 posted      Profile for ojr1979     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi i know this is an old thread but ill write this just in case i get a response. Did you ever get to the bottom of this Jessig627 ?

I have been on Doxy for 7 months now and nothing is happening (plateaued) so i started taking Serrapeptase 250,000iu once a day for about a week and a half as i read it breaks up biofilms where the spirochetes hang out.

I have Morgellons aswell as Lyme and taking the serrapeptase was making the itching worse with some anxiety on top of this so i stopped taking it. Now im getting light headed and dizzy with vertigo with what feels like internal head pressure.

Also what feels like the stiff neck has gotten tighter on my left side which has been tight for over 10 years+ now but its as if something has dislodged in my head and now moved over to the right side where muscle tightness is happening there aswell.

So my question is do you think this could just be that biofilms have been partially broken up and released more bacteria into the blood stream etc or something else?

Many thanks

[ 02-04-2021, 02:55 PM: Message edited by: ojr1979 ]

Posts: 8 | From UK | Registered: May 2020  |  IP: Logged | Report this post to a Moderator
hopingandpraying
Frequent Contributor (5K+ posts)
Member # 9256

Icon 1 posted      Profile for hopingandpraying     Send New Private Message       Edit/Delete Post   Reply With Quote 
ojr1979 - so sorry you are going through this.

Please break up your posts into 2-3 sentence paragraphs, as there are people on Lymenet who cannot read large blocks of text due to neurological problems from Lyme.

To do this click the pencil/paper tab, make your changes, then click "Edit Post". Thanks.

Posts: 8743 | From Illinois | Registered: May 2006  |  IP: Logged | Report this post to a Moderator
Tryal - one of the 6% cured of LD
Member
Member # 52275

Icon 1 posted      Profile for Tryal - one of the 6% cured of LD     Send New Private Message       Edit/Delete Post   Reply With Quote 
I agree. When I had Lyme in 2017, it seems like 30% of my IQ was erased. Thankfully, I got chronic Lyme defeated in less time than doctor will wiegman. Now dealing with that iron eating parasite.


quote:
Originally posted by hopingandpraying:
ojr1979 - so sorry you are going through this.

Please break up your posts into 2-3 sentence paragraphs, as there are people on Lymenet who cannot read large blocks of text due to neurological problems from Lyme.

To do this click the pencil/paper tab, make your changes, then click "Edit Post". Thanks.


Posts: 46 | From Canada | Registered: Feb 2021  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.